# SDR GTIA010923

- Difficulty date: May 3, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - EMERGENCY ESCAPE HATCHES HAVE DAMAGED PULL TO RELEASE HANDLES, ALL FOUR DOT 101.  REMOVED OLD HANDLES IAW 52-21-01 MM MD-80, INSTALLED NEW PULL TO RELEASE HANDLE COVER IAW 52-21-01 MM MD-80.  (M)
